Ver todas las categorías

CVS Health Children's Ibuprofen Chewable Tablets 100 mg, Grape Flavor, Pain Reliever and Fever Reducer (NSAID), 24 CT

5.0
(1)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

CVS Health Children's Ibuprofen Chewable Tablets 100 mg, Grape Flavor, Pain Reliever and Fever Reducer (NSAID), 24 CT
24 u., 0.09 lb. N.° de artículo 793359

Compare to the active ingredient of Children's Motrin. CVS Health Children's Ibuprofen Chewable Tablets 100 mg, Grape Flavor provides multiple symptom relief that lasts for up to 8 hours. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Chewable tablets are a convenient choice for on-the-go families. This pain reliever and fever reducer is for children ages 2 to 11. No dosing container or water is needed for these chewable tablets. This product is gluten free and preservative free.

ACTIVE INGREDIENT: The active ingredient in CVS Health Children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID) pain reliever and fever reducer. Compare to the active ingredient of Children's Motrin.

PAIN RELIEVER AND FEVER REDUCER: CVS Health Children's Ibuprofen Chewable Tablets reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

LASTS UP TO 8 HOURS: CVS Health Children's Ibuprofen Chewable Tablets provide up to 8 hours of relief from minor aches and pains to help your little one feel better.

CHEWABLE TABLETS: Chewable tablets are a convenient choice for on-the-go families. No dosing container or water is needed.

MADE FOR CHILDREN: Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten free and preservative free.

Specifications

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
Bayer
17
HSA/FSA Eligible A pleasant tasting way to get the lifesaving benefits of aspirin, under a doctor's direction, if you've had a heart attack or ischemic stroke. Aspirin is not appropriate for everyone so be sure to talk to your doctor ...
Azo
92
HSA/FSA EligibleAZO Urinary Tract Defense Antibacterial Protection. Helps Control a UTI Until You Can See a Doctor. #1 Most Trusted Urinary Health Brand. 18 Tablets AZO Urinary, Bladder, and Vaginal Health Products AZO helps you Own Your Day with our ...
CVS Health
18
HSA/FSA EligibleFast, effective pain relief. Analgésico/antipirético (AINE). Headaches. Everyday aches & pains. Compare to the active ingredient in Bayer (This product is not manufactured or distributed by Bayer HealthCare LLC). Recomendado por farmacéuticos de CVS Health. Calidad CVS Health.
Categorías relacionadas
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Children's Ibuprofen Chewable Tablets 100 mg, Grape Flavor, Pain Reliever and Fever Reducer (NSAID), 24 CT

5.0
(1)
Agotado